I am taking welbutrin SR and just increased my dosage to 200mg about three days ago. (today is my fourth dose)
I've noticed my muscles have a tremor/shaking issue...For instance when my wrist is in the relaxed position my hand is fine. Once I lift my wrist, my hand starts shaking rapidly. Is this normal or something I should be concerned about?
What dose were you on before the increase? How long were you on that dose? You can have side effects with an increase. Does your Dr have a number you can call over the weekend? Wellbrutrin is one of the more stimulating meds, as you probably already know. If you can't get in touch with your Dr I recommend calling your pharmacist to ask if this is a possible side effect.
She told me to take 100mg per day for one week and then start taking two per day. Everything feels super jolt-y so I think I'm gonna just start taking one again. I don't know how to reach her outside of an appointment =\ I see her Friday so I'm trying to hang in there.
I'm also tapering off tramadol right now. I think my withdrawals are mixing with Wellbutrin side effects. Maybe? This feeling is just really scary.
I also have a major issue with depth perception at night now. I can't really drive because of it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.